MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG15150-0615-1S
Medical Device Problem Codes Break (1069); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: pipeline flex with shield technology stent product id ped2-500-25 (lot d068567); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that during advancement, a pipeline flex with shield technology stent encountered severe resistance in the phenom 27 microcatheter.The stent was damaged and failed to open, and the microcatheter fractured.The patient was undergoing dense mesh flow diversion surgery for treatment of an unruptured, saccular, c6 aneurysm with a max diameter of 5 mm and a 8 mm neck diameter.The landing zone arterial diameter was 4 mm distally and 5 mm proximally.It was noted the patient's vessel tortuosity was severe.Femoral artery access vessel diameter was 8 mm.The angiographic result post procedure reported c7 aneurysm.The vessel segment from c7 to c5 was tortuous, resulting in significant resistance during stent advancement.During stent deployment, elongation and relaxation maneuvers were performed to adjust wall apposition at the outer curve of c6, the stent became flattened and failed to open.On the third attempt, the stent delivery catheter fractured, and the stent was withdrawn from the body together with the p27 microcatheter.The products were replaced with a medtronic products to complete the procedure.No patient symptoms or complications were associated with this event.The reported device and any accessory devices were prepared, and the catheter was flushed, as indicated in the instructions for use (ifu).The pipeline was used for an approved indication (on-label).The pushwire was observed to have a break in the distal section.The stent had not been fully deployed and the stent and pushwire were withdrawn from the body together with the microcatheter.

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24925029
Report Number9617601-2026-02544
Device Sequence Number9142968
Product Code QJP
UDI-Device Identifier00763000399702
UDI-Public(01)00763000399702(17)280805(10)231973615
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG15150-0615-1S
Device Catalogue NumberFG15150-0615-1S
Device Lot Number231973615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer04/27/2026
05/13/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/11/2026
06/09/2026
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient SexUnknown